MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD ST 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD ST 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSTD300STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the physician selected the subject guidewire to establish access.During the super-selective procedure, the physician suspected that the subject guidewire had fractured.The subject guidewire was withdrawn from the body for inspection, and it was confirmed that the subject guidewire tip had broken and stretched.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.C2/d10 concomitant products grid: updated.There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, approximately 292cm of the subject guidewire was returned.The guidewire was seen to be kinked/bent.The nitinol tubing, core wire and platinum coil were broken/fractured.The platinum coil was stretched and knotted around the core wire as per photos.Approximately 8 cm of the distal fragment was not returned.The functional inspection was not performed as the damage was confirmed during visual analysis.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The event was confirmed based on the damage noted to the returned device.The device failed to meet specifications when returned for analysis.It was reported that ¿during the super-selective procedure, the physician suspected that the wire had fractured.The wire was withdrawn from the body for inspection, and it was confirmed that the wire had broken and stretched¿.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.The dispenser hoop was flushed before removing the guidewire.There was no indication of a user related issue.The anatomy was reported to be moderately tortuous.A microcatheter was used in the procedure and was used to finish the procedure.The guidewire tip was shaped 90 degrees.The issue was noted on the tip of the guidewire.The wire was not torqued to overcome the resistance, and no force was used to overcome resistance.No other difficulties were encountered during the usage of the device that could have contributed to the issue.The guidewire was not completely fractured, so the operator withdrew it as a whole.Analysis of the returned device found approximately 292cm of the subject guidewire was returned.Approximately 8cm of the distal fragment was not returned.The guidewire was be kinked/bent.The guidewire nitinol tubing was broken/fractured 292cm from the proximal end, with the platinum coil and core wire exposed and broken/fractured.The platinum coil was stretched and knotted around the core wire.The condition of the returned guidewire indicates a significant force was used during the procedure to have caused such damage.An assignable cause of procedural factors will be assigned to the as reported event ¿guidewire distal tip broken/fractured during use¿ and ¿guidewire distal tip stretched¿ and to the analyzed damage 'guidewire kinked/bent', ¿guidewire distal tip broken/fractured during use¿ and ¿guidewire distal tip stretched¿ and as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SYNCHRO SELECT-14 STANDARD ST 300CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23813563
Report Number3012931345-2025-00195
Device Sequence Number9295109
Product Code MOF
UDI-Device Identifier07613327508505
UDI-Public(01)07613327508505(17)280414(10)0000818152
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSTD300STR
Device Lot Number0000818152
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER (MEDTRONIC)
Patient Age59 YR
Patient SexMale
Patient RaceAsian